MathSciNet Relay Station
MathSciNet bibliographic data
MR2079602 (2006a:35316) 35R35 (35K50 35Q80 92C15)
Escher, Joachim Classical solutions to a moving boundary problem for an elliptic-parabolic system. Interfaces Free Bound. 6 (2004), no. 2, 175–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement